Bilateral galactocele in a male infant


DÖNERAY H., Özkan B., Erdoǧan F., SALMAN A. B.

Turkish Journal of Medical Sciences, vol.38, no.5, pp.481-483, 2008 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 5
  • Publication Date: 2008
  • Journal Name: Turkish Journal of Medical Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.481-483
  • Ankara Yıldırım Beyazıt University Affiliated: No